Name: Tang Yanbin

Professor in School of Mathematics and Statistics

Phone: 86-27-87543231


Academic Areas: Center for Analytical Mathematics

Research Interest

1. Nonlinear partial differential equations and infinite dimensional dynamical systems. 2. Stochastic partial differential equations and their applications.


Doctor--Partial Differential Equations--Institute of Mathematics, Chinese Academy of Sciences and Huazhong University of Science & Technology,Wuhan, Hubei, P.R. China--1996

Master--Partial Differential Equations--Huazhong University of Science & Technology,Wuhan, Hubei, P.R. China--1989

Bachelor--Applied Mathematics--Huazhong University of Science & Technology,Wuhan, Hubei, P.R. China--1986

Oversea Study and Visit

Visiting Scholar,Institute of Biomathematics, Urbino University,Italy,2000-11-01-2001-09-17

Academic Memberships

Honours and Awards

Honours and Awards

[1] Shuilin Cheng, Yantao Guo and Yanbin Tang∗,Stochastic viscoelastic wave equations with nonlinear damping and source terms,Journal of Applied Mathematics, vol. 2014, Article ID 450289, 15 pages, 2014. doi:10.1155/2014/450289,2014,

[2] Gang Wang, Yanbin Tang∗,Random attractors for stochastic reaction-diffusion equations with multiplicative noise in H_0^1,Mathematische Nachrichten, 1–18 (2014) / DOI 10.1002/ mana.201300114 ,2014,

[3] Shuilin Cheng, Yantao Guo and Yanbin Tang∗,Stochastic nonlinear thermoelastic system coupled sine-Gordon equation driven by jump noise,Abstract and Applied Analysis, vol. 2014, 12pp.,, Article ID 403528, 2014,2014,

[4] Ming Wang, Yanbin Tang∗,Long time dynamics of 2D quasi-geostrophic equations with damping in L^p,Journal of Mathematical Analysis and Applications, 412 (2014) 866–877,2014,

[5] Gang Wang, Yanbin Tang∗,(L^2, H^1)-random attractors for stochastic reaction- diffusion equation on unbounded domains,Abstract and Applied Analysis 2013 (2013), Article ID 279509, 23 pages,,2013,

[6] Gang Wang, Yanbin Tang∗,Fractal dimension of a random invariant set and applications,Journal of Applied Mathematics 2013 (2013), Article ID 415764, 5 pages, http: //dx. doi. org /10.1155/2013/415764,2013,

[7] Ming Wang, Yanbin Tang∗,On dimension of the global attractor for 2D quasi- geostrophic equations,Nonlinear Analysis: Real World Applications 14 (2013) 1887–1895,2013,

[8] Ming Wang, Yanbin Tang∗,Attractors in H^{2} and L^{2p-2} for reaction diffusion equations on unbounded domains,Communications on Pure and Applied Analysis,12:2 (2013) 1111-1121,2013,

[9] Ezi Wu, Yanbin Tang∗,Random perturbations of reaction-diffusion waves in biology,Wave Motion,49:7 (2012) 632–637,2012,

[10] Ming Wang, Dongfang Li, Chengjian Zhang, Yanbin Tang,Long time behavior of solutions of gKdV equations,Journal of Mathematical Analysis and Applications, 390 (2012) 136-150,2012,

[11] Tao Chen, Zhe Chen & Yanbin Tang∗,Finite dimensionality of global attractors for a non-classical reaction–diffusion equation with memory,Applied Mathematics Letters 25:3 (2012) 357–362,2012,